# SDR SWIA201024055

- Difficulty date: April 15, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 19,311 hours, 16,563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN.  (FLT 6551)  REMOVED DIRT FROM DOOR CABLE.
